# SDR SCNA20230531167

- Difficulty date: April 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00513: CORROSION FWD CARGO COMPARTMENT BS440 FRAME ATTACH PLATE FROM STRINGER 22L TO 24L AT NUT PLATE HOLES. - - - RESOLUTION: REMOVED AND REPLACED NEW ATTACH PLATE ON BS 440 FROM BETWEEN STRINGER 22L TO 24L IAW B737 SRM 51-40-02-0G-0 DWG 814A3100. CAUSE OF CORROSION: MOISTURE.
